# SDR FDEA201312263044

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 78,925 hours, 39,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN & CLOSE.  HAD TO ENTER FROM R1 DOOR, RESET & OPEN L1 DOOR FROM INSIDE.  CLOSING L1 DOOR FROM OUTSIDE, DOOR AGAIN GETS OUT OF SYNC & UNABLE TO OPEN.  FOUND EVIDENCE OF WATER & DEBRIS IN DOOR JAMB AREA AT ROLLER & CHANNELS.  CLEANED & SPRAYED WITH WATER DISPLACING SPRAY, THEN CLEANED AREA IAW SMP.  OPERATIONS CHECKED DOOR SEVERAL TIMES FROM INSIDE & OUT IAW 52-11-00-2 WITH NO ISSUES.
